MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; IRRIGATION SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; IRRIGATION SYRINGE
Catalog Number 0935280
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the bulb was faulty.
 
Event or Problem Description
It was reported that the bulb was faulty.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿component damaged or defective¿ with a potential root cause of ¿defective or damaged material received from supplier¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because the user could not have caused the reported issue so labeling does not apply.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
SYRINGE IRRIGATION BULK / CLEAN, 50ML
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9917889
Report Number1018233-2020-02322
Device Sequence Number3355622
Product Code KYZ
UDI-Device Identifier10801741051378
UDI-Public(01)10801741051378
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Catalogue Number0935280
Device Lot NumberNGDU3749
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/25/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1